# SDR 9806599957

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Valve
- Condition: Out Of Adjust
- Location: Tail
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLAP/RUDDER STOP INOPERATIVE INDICATION ILLUMINATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  THE FLIGHT CREW NOTED THAT THE RUDDER/STOP INDICATION LIGHT EXTINGUISHED WHEN FLAPS WERE EXTENDED FOR LANDING. MAINTENANCE ADJUSTED AND TESTED THE AUXILIARY RUDDER THROW LIMITER CONTROL VALVE IN ACCORDANCE WITH MAINTENANCE MANUAL SPECIFICATIONS.  OPERATIONAL CHECK NORMAL.
